# SDR ASAA2012122593538

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,453 hours, 7,227 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT PUSHBACK, THE NR 2 FUEL SYS DECREASED UNILATERALLY BY 400 POUNDS.  DRAINED AND SUMPED NR 2 MAIN TANK.   TANK UNIT AND COMPENSATOR VALUES WITHIN LIMITS.  BITE TEST PASSES.  NO CURRENT FAULTS, REF AMM 28-41-00-730-801.
